BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2003 >
Volume 10 Number 4 >

Please use this identifier to cite or link to this item:

Title: A Gradient-Type Optimization Technique for the Optimal Control for Schrodinger Equations
Authors: Farag, M.
Keywords: Optimal Control
Schrodinger Equation
Existence and Uniqueness Theory
Gradient Method
Issue Date: 2003
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: In this paper, we are considered with the optimal control of a schrodinger equation. Based on the formulation for the variation of the cost functional, a gradient-type optimization technique utilizing the finite difference method is then developed to solve the constrained optimization problem. Finally, a numerical example is given and the results show that the method of solution is robust.
ISSN: 1313-0463
Appears in Collections:Volume 10 Number 4

Files in This Item:

File Description SizeFormat
ijita10-4-p09.pdf130.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License